<< Previous Issue Communications of the Korean Mathematical Society (Vol. 25, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 1—160
On permuting 3-derivations and commutativity in prime near-rings
Kyoo-Hong Park and Yong-Soo Jung
MSC numbers : 16W20, 16Y30, 16Y99
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 1—9
On nilpotence indices of sign patterns
Craig Erickson and In-Jae Kim
MSC numbers : 15A18
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 11—18
The linear discrepancy of ${3}\times{3}\times{3}$
Gab-Byoung Chae, Minseok Cheong, and Sang-Mok Kim
MSC numbers : 06A07
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 19—25
A simple proof of the $p$-adic version of the Sobolev embedding theorem
Yong-Cheol Kim
MSC numbers : 11S80, 11K70, 11E95
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 27—36
Generalized fuzzy number valued Bartle integrals
Chun-Kee Park
MSC numbers : 26A39, 28B05, 28E10, 46G10
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 37—49
The lacunary strong Zweier convergent sequence spaces
Mehmet Seng\"on\"ul
MSC numbers : Primary 40C05, 40J05, 46A45
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 51—57
Common fixed point theorem of semi-compatible maps on intuitionistic fuzzy metric space
Jong Seo Park
MSC numbers : 46S40, 47H10, 47S40
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 59—68
An iterative scheme for equilibrium problems and fixed point problems of asymptotically $k$-strict pseudo-contractive mappings
Ziming Wang and Yongfu Su
MSC numbers : 47H05, 47H09, 47H10
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 69—82
Geodesic spheres and balls of the Heisenberg groups
Changrim Jang, Jihye Park, and Keun Park
MSC numbers : 53C22, 22E25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 83—96
Some properties of the strong chain recurrent set
Abbas Fakhari, Fatomeh Helen Ghane, and Aliasghar Sarizadeh
MSC numbers : Primary 54H20, 37B40, Secondary 58F99
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 97—104
$\beta$-preconvex sets on preconvexity spaces
Won Keun Min
MSC numbers : Primary 52A01
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 105—110
Certain subgroups of self-homotopy equivalences of the wedge of two Moore spaces
Myung Hwa Jeong
MSC numbers : 55P10
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 111—117
Some results on asymptotic behaviors of random sums of independent identically distributed random variables
Tran Loc Hung and Tran Thien Thanh
MSC numbers : 60F05, 60G50
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 119—128
A system of nonlinear set-valued implicit variational inclusions in real Banach spaces
Chuanzhi Bai and Qing Yang
MSC numbers : Primary 49J40, 47H04
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 129—137
On optimality and duality for generalized nondifferentiable fractional optimization problems
Moon Hee Kim and Gwi Soo Kim
MSC numbers : Primary 90C26, 90C30, 90C46
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 139—147
Quartet consistency count method for reconstructing phylogenetic trees
Jin-Hwan Cho, Dosang Joe, and Young Rock Kim
MSC numbers : 92D15, 68R10, 05C05, 68Q25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 149—160

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd